Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The invariant imbedding equation for the dissipation function of a homogeneous finite slab

Authors: R. E. Bellman, H. H. Kagiwada, R. E. Kalaba and S. Ueno
Journal: Quart. Appl. Math. 25 (1967), 304-305
DOI: https://doi.org/10.1090/qam/99892
MathSciNet review: QAM99892
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Bellman, K. L. Cooke, R. E. Kalaba, and G. M. Wing, Existence and uniqueness theorems in invariant imbedding--I: Conservation principles, The RAND Corporation, RM-3611-ARPA, May, 1903
  • [2] R. E. Bellman, H. H. Kagiwada, R. E. Kalaba, and M. C. Prestrud, Invariant imbedding and time-dependent transport processes, Modern Analytic and Computational Methods in Science and Mathematics, Vol. 2, American Elsevier Publishing Co., Inc., New York, 1964. MR 0162581
  • [3] Richard Bellman, Robert Kalaba, and G. Milton Wing, Invariant imbedding, conservation relations, and non-linear equations with two-point boundary values, Proc. Nat. Acad. Sci. U.S.A. 46 (1960), 1258–1260. MR 0127923
  • [4] S. Chandrasekhar, Radiative Transfer, Oxford University Press, 1950. MR 0042603

Additional Information

DOI: https://doi.org/10.1090/qam/99892
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society